Lancaster EPrints

M-estimation in GARCH models.

Mukherjee, Kanchan (2008) M-estimation in GARCH models. Econometric Theory, 24 (6). pp. 1530-1553. ISSN 0266-4666

[img]
Preview
PDF (download.pdf)
Download (199Kb) | Preview

    Abstract

    This paper derives asymptotic normality of a class of M-estimators in the generalized autoregressive conditional heteroskedastic (GARCH) model. The class of estimators includes least absolute deviation and Huber's estimator in addition to the well-known quasi maximum likelihood estimator. For some estimators, the asymptotic normality results are obtained only under the existence of fractional unconditional moment assumption on the error distribution and some mild smoothness and moment assumptions on the score function.

    Item Type: Article
    Journal or Publication Title: Econometric Theory
    Additional Information: http://journals.cambridge.org/action/displayJournal?jid=ECT The final, definitive version of this article has been published in the Journal, Econometric Theory, 24 (6), pp 1530-1553 2008, © 2008 Cambridge University Press.
    Subjects: Q Science > QA Mathematics
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 21101
    Deposited By: Dr Kanchan Mukherjee
    Deposited On: 15 Dec 2008 16:36
    Refereed?: Yes
    Published?: Published
    Last Modified: 24 Jan 2014 05:16
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/21101

    Actions (login required)

    View Item